# SDR AALA202308249717

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A320*
- Aircraft serial: 6214
- Aircraft time: 29,160 hours, 11,839 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GORUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN DUE TO TRIM PIECE THAT IS LOOSE BELOW HANDLE. MAINTENANCE RESECURED TRIM ON FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
